Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 328, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 24, 2008, 8:17 PM CDT for Lewis County, Marion County, Shelby County, Missouri; Adams County, Illinois. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2008, 8:17 PM CDT (01:17 UTC)
- Expired
- Jun 24, 2008, 9:00 PM CDT
- In force
- 43 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Lewis County, MO, Marion County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1615 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 250117
SVRLSX
ILC001-MOC111-127-205-250200-
/O.NEW.KLSX.SV.W.0328.080625T0117Z-080625T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT TUE JUN 24 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LEWIS COUNTY IN NORTHEAST MISSOURI
MARION COUNTY IN NORTHEAST MISSOURI
EASTERN SHELBY COUNTY IN NORTHEAST MISSOURI
NORTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 900 PM CDT
* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EWING TO 5 MILES SOUTHWEST OF MAYWOOD TO WARREN TO 9 MILES
SOUTHWEST OF EMDEN...OR ALONG A LINE EXTENDING FROM 14 MILES
SOUTHWEST OF CANTON TO 12 MILES NORTHWEST OF PALMYRA TO 10 MILES
NORTH OF MONROE CITY TO 4 MILES EAST OF SHELBINA...AND MOVING EAST
AT 44 MPH.
* LOCATIONS IMPACTED INCLUDE...
WARREN...
LA GRANGE...
CANTON...
QUINCY...
MENDON...
PALMYRA...
CAMP POINT...
GOLDEN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
YOU ARE IN DANGER IF YOU ARE IN THE PATH OF THIS STORM SEEK INDOOR
SHELTER NOW...PREFERABLY IN A BASEMENT OR AN INTERIOR ROOM AWAY FROM
DOORS AND WINDOWS. THE WIDESPREAD DESTRUCTIVE WINDS WILL DAMAGE HOMES
AND OTHER BUILDINGS...AND WILL DOWN NUMEROUS TREES AND POWER LINES.
LAT...LON 4020 9098 4013 9095 3976 9137 3973 9144
3969 9187 3972 9203 3990 9191 3999 9196
4003 9196 4021 9142
TIME...MOT...LOC 0117Z 248DEG 38KT 4003 9173 3992 9165
3979 9177 3969 9193
$$
SIPPRELL3 follow-up statements
000
WWUS53 KLSX 250134
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT TUE JUN 24 2008
MOC205-250144-
/O.CAN.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
SHELBY MO-
834 PM CDT TUE JUN 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...
LAT...LON 4020 9098 4013 9095 3984 9128 3978 9146
3977 9173 3985 9177 3998 9175 3999 9185
4007 9184 4021 9143
TIME...MOT...LOC 0134Z 248DEG 38KT 4009 9151 3998 9143
3985 9155 3976 9171
$$
ILC001-MOC111-127-250200-
/O.CON.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
ADAMS IL-MARION MO-LEWIS MO-
834 PM CDT TUE JUN 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN LEWIS...NORTHERN MARION AND NORTHWESTERN ADAMS
COUNTIES...
AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA GRANGE TO TAYLOR TO PALMYRA TO 7 MILES SOUTH OF
PHILADELPHIA...OR ALONG A LINE EXTENDING FROM CANTON TO QUINCY TO
PALMYRA TO 6 MILES NORTH OF MONROE CITY...MOVING EAST AT 44 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...URSA...
QUINCY...LIMA...MENDON...FOWLER...PALMYRA...PALOMA...LORAINE...BURTON
AND MARBLEHEAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4020 9098 4013 9095 3984 9128 3978 9146
3977 9173 3985 9177 3998 9175 3999 9185
4007 9184 4021 9143
TIME...MOT...LOC 0134Z 248DEG 38KT 4009 9151 3998 9143
3985 9155 3976 9171
$$
SIPPRELL000
WWUS53 KLSX 250147
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT TUE JUN 24 2008
ILC001-MOC111-127-250200-
/O.CON.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
ADAMS IL-MARION MO-LEWIS MO-
847 PM CDT TUE JUN 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN LEWIS...NORTHEASTERN MARION AND NORTHERN ADAMS
COUNTIES...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LIMA TO FOWLER TO QUINCY TO 10 MILES SOUTH OF
TAYLOR...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF CANTON TO 8
MILES NORTHEAST OF QUINCY TO QUINCY TO PALMYRA...MOVING EAST AT 44
MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WOODVILLE...PALOMA...LORAINE...COATSBURG...BURTON...COLUMBUS...CAMP
POINT AND GOLDEN.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4020 9098 4013 9095 3990 9121 3989 9145
3993 9156 4001 9155 4006 9157 4008 9160
4016 9156 4021 9144
TIME...MOT...LOC 0147Z 248DEG 38KT 4014 9134 4003 9126
3990 9138 3981 9154
$$
SIPPRELL000
WWUS53 KLSX 250202
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT TUE JUN 24 2008
ILC001-MOC111-127-250212-
/O.EXP.KLSX.SV.W.0328.000000T0000Z-080625T0200Z/
ADAMS IL-MARION MO-LEWIS MO-
902 PM CDT TUE JUN 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS...
NORTHEASTERN MARION AND NORTHERN ADAMS COUNTIES EXPIRES AT 900 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 4020 9098 4013 9095 3990 9121 3989 9145
3993 9156 4001 9155 4006 9157 4008 9160
4016 9156 4021 9144
TIME...MOT...LOC 0147Z 248DEG 38KT 4014 9134 4003 9126
3990 9138 3981 9154
$$
SIPPRELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:01 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 24, 6:01 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 601 PM CDT TUE JUN 24 2008 .DISCUSSION... /321 PM CDT TUE JUN 24 2008/ MCS DYING OUT OVER OUR EASTERN COUNTIES...WITH OUTFLOW EXTENDING FROM NEAR AIZ TO VIH TO FAM AREA AS OF 20Z. IN ADDITION...MORE ACTIVITY HAS FIRED OVER NORTHWESTERN INTO NORTHEASTERN MO...NORTH OF WARM FRONT. SO MAIN FORECAST ISSUE IN THE SHORT TERM IS DECIDING WHERE THE BEST CHANCES OF STORMS WILL BE. SPC MESOANALYSIS PAGE HAS BEST INSTABILITY OVER OUR FAR SOUTHERN COUNTIES SOUTH OF WARM FRONT. SO COULD SEE STUFF FIRE THERE IN THE NEXT HOUR OR SO...WITH ONGOING ACTIVITY IN THE FAR NORTH 6 COUNTIES. SO FOR NOW WILL KEEP HIGHEST POPS IN THE FAR NORTH...WITH SLIGHT/CHANCE POPS ELSEWHERE. THE OTHER ISSUE FOR TONIGHT IS QPF. FEEL THAT HPC QPF HAS BEST HANDLE ON IT WITH IT SHIFTING FURTHER TO THE NORTH. OUR FAR NORTHERN COUNTIES COULD SEE UPWARDS OF AN INCH OF PCPN WITH THIS ACTIVITY...BUT BELOW FFG VALUES...SO DO NOT NEED TO ISSUE A FFA AT THIS TIME. AS FOR TEMPS...WITH WARM FRONT MAKING ITS WAY NORTH TONIGHT...WILL SEE MILD TEMPS WITH LOWS IN THE UPPER 60S TO LOWER 70S. AS FOR FLASH FLOOD WATCH FOR LINCOLN COUNTY...WILL KEEP IT GOING TIL 7 PM PER REQUEST OF COUNTY DUE TO POSSIBILITY OF LEVEE FAILURE ALONG MISSISSIPPI RIVER NEAR WINFIELD. WITH WARM FRONT NORTH OF CWA THROUGH THURSDAY...CHANCES OF PCPN WILL SHIFT TO THE FAR NORTHERN SECTIONS OF CWA...SO WILL SEE A BREAK IN PCPN MOST LOCATIONS. TEMPS WILL BE IN THE UPPER 80S TO LOW 90S DURING THE DAY AND IN THE UPPER 60S TO LOWER 70S AT NIGHT. THEN ON FRIDAY...WILL SEE COLD FRONT BEGIN TO SLIDE THROUGH AREA WITH PCPN CHANCES INCREASING AND SLIDING SOUTHWARD WITH THE FRONT...BEFORE COMING TO AN END ON SATURDAY. BEYOND THAT WEAK RIDGING TO BUILD IN WITH NEXT CHANCE FOR PCPN NOT TIL TUESDAY...WHICH IS STILL UNCERTAIN AT THIS TIME...SO KEPT SILENT 20 POPS FOR TUESDAY. BYRD && .AVIATION... /539 PM CDT TUE JUN 24 2008/ FOR THE 00Z TAFS...SCT TSRA CONT TO DVLP ALONG AND N OF A WRMFNT CURRENTLY EXTDG FM NR MCI SE TO NR STL. LOOKING AT LATEST RADAR TRENDS MAY NEED TO INCLUDE VCTS AT COU WITH TSRA DVLPG W OF COU ATTM. WILL NEED TO INCLUDE A TEMPO GRP OF TSRA IN UIN OR AT LEAST VCTS THIS EVNG WITH TSRA JUST W OF UIN ATTM AND MORE TSRA DVLPG IN CNTRL MO MOVG NEWD TWDS NERN MO. THE BEST THREAT OF CONVECTION SHOULD SHIFT NWD TGT AND WED AS THE WRMFNT IS FCST TO MOVE NWD THRU NRN MO TGT AND INTO IA. THE SWLY LLJ IS FCST TO FOCUS BOTH LOW LVL TEMPERATURE AND MOISTURE ADVCTN TO NERN MO LT TGT SO MAY INCLUDE A TEMPO GRP OF TSRA IN UIN LT TGT. IT LOOKS LIKE THE NOCTURNAL CONVECTION SHOULD REMAIN N OF COU...STL AND SUS. OUTSIDE OF THE STORMS THERE SHOULD BE HI LVL CONVECTIVE DEBRIS CLOUDINESS ALONG WITH SOME WAA MID LVL CLOUDINESS AS WELL. WITH THE WRMFNT LIFTING NWD THE SELY SFC WNDS AT THE TAF SITES WILL GRADUALLY VEER ARND TO A SLY DIRECTION LT TGT THEN TO A SWLY DIRECTION ON WED. GKS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LINCOLN. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 24, 3:50 PM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 350 PM CDT TUE JUN 24 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 350 PM CDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE TONIGHT WITH BEST CHANCES ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ISOLATED SEVERE WEATHER WILL BE POSSIBLE OVER SOUTHERN MISSOURI THIS EVENING DUE TO OUTFLOW BOUNDARY FROM EARLIER ACTIVITY AND A VERY UNSTABLE AIR MASS. MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR THUNDERSTORMS NORTH OF INTERSTATE 70 WEDNESDAY AND WEDNESDAY NIGHT...WITH ANOTHER CHANCE FOR STORMS THURSDAY NIGHT THROUGH SATURDAY. SOME OF THE STORMS COULD BE SEVERE NORTH OF INTERSTATE 70 THURSDAY NIGHT. MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT ACROSS THE AREA IF STRONG THUNDERSTORMS DEVELOP. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Local storm report, Jun 24, 3:58 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT TUE JUN 24 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1230 PM LIGHTNING ST. CHARLES 38.79N 90.52W
06/24/2008 ST. CHARLES MO EMERGENCY MNGR
*** 1 INJ *** 26 YEAR OLD MALE STRUCK AT DEERFIELD
MOBILE HOME PARK. REVIVED ON THE SCENE BY PARAMEDICS AND
TAKEN TO HOSPITAL.
&&
EVENT NUMBER 00539
TESLocal storm report, Jun 24, 4:43 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT TUE JUN 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM LIGHTNING 1 W JEFFERSON CITY 38.57N 92.21W
06/24/2008 COLE MO EMERGENCY MNGR
*** 1 INJ *** 17 YEAR-OLD MALE WAS STRUCK BY LIGHTNING IN
BINDER PARK JUST WEST OF JEFFERSON CITY. THE VICTIM WAS
REVIVED BY PARAMEDICS AND AIRLIFTED TO A LOCAL HOSPITAL.
&&
JKRAMPERLocal storm report, Jun 24, 6:57 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 PM CDT TUE JUN 24 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 6 SE HARRISBURG 39.08N 92.38W
06/24/2008 E0.25 INCH BOONE MO TRAINED SPOTTER
&&
EVENT NUMBER 00540
DYELocal storm report, Jun 24, 7:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT TUE JUN 24 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 6 SE HARRISBURG 39.08N 92.38W
06/24/2008 E1.00 INCH BOONE MO TRAINED SPOTTER
&&
EVENT NUMBER 00541
DYELocal storm report, Jun 24, 7:39 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT TUE JUN 24 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 5 N COLUMBIA 39.03N 92.33W
06/24/2008 M0.88 INCH BOONE MO TRAINED SPOTTER
&&
EVENT NUMBER 00542
GKSLocal storm report, Jun 24, 7:47 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT TUE JUN 24 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND GST COLUMBIA 38.95N 92.33W
06/24/2008 E60 MPH BOONE MO TRAINED SPOTTER
SPOTTER REPORTED FLYING DEBRIS ASSOCIATED WITH THE WIND
&&
EVENT NUMBER 00543
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 37 min |
| Jun 24, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 46 min |
| Jun 24, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 39 min |
| Jun 24, 8:24 PM CDT | Tornado Warning | LSX | Audrain | 36 min |
| Jun 25, 2:35 AM CDT | Flash Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 12 hr |
| Jun 25, 5:59 PM CDT | Areal Flood Warning | LSX | Saint Charles | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.